# SDR QXEA2017042100320

- Difficulty date: April 1, 2017
- Submitted: April 21, 2017
- Operation: Air carrier
- Aircraft: N406QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4048
- Aircraft time: 37,953 hours, 39,790 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 5328210121
- Condition: Corroded
- Location: Not Reported
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK CORRODED.   REMOVED THE DAMAGED SEAT TRACK IAW SRM 51-42-05 & 51-40-15. LOCATED & DRILLED A NEW SEAT TRACK IAW SRM 51-40-07-02-01, AND INSTALLED IAW SRM 51-42-05, 51-40-15, & DWG 85328201.
